Sertraline : Has anyone experienced bad... - Mental Health Sup...

Mental Health Support

28,766 members16,172 posts

Sertraline

Special14 profile image

Has anyone experienced bad anxiety in first week of taking these with an emty stomach feeling, shaky at night and in morning and trouble sleeping deeply the shakyness and hot and cold. Please let ne know i cannot workout if it is my general anxiety or these meds i have taken before but was in a much worse place and was shaky everyday.

7 Replies

It takes up to 6 weeks for these to get fully into your system and until then you can feel worse. If the side effects aren't severe then carry on with them.

And don't take them on an empty stomach!

You need to allow at least six weeks for your medication to work. There will be side effects, some can be uncomfortable.

Be patient, changing medications cam be problematic and the list of AD Medications are not infinate, you keep changing medications the longer it will take to get better

BOB

Flo19 profile image
Flo19 in reply to borderriever

I felt sick and had headaches when I first week when started taking Sertraline

borderriever profile image
borderriever in reply to Flo19

How long have you been on this medication. ? Were you on something different in the past ?

It may be all down to your Anxiety/Depression. ?.

Have you had or going to have any Talking Therapy ?.

BOB

Hi, I had really bad side effects when I first started taking sertraline which probably lasted 8 weeks. I would wake up shaking, experience severe anxiety throughout the day, loss of appetite and crying. It was definitely the medication making everything seem much much worse. But once it was in my system after those first few weeks those side effects gradually subsided. I increased my dosage over time as well which didn't help the side effects but did eventually get me to where I needed to be. It was a horrible time but you do come out the other side. I've been in that place and it seems never ending but you'll get there.🙂

Yes,the same for me.i take sertraline every day and I found with every increase of dosage I experienced a period of huge anxiety and depression. It was absolutely horrendous however as I kept taking the drug the suffering faded away and I felt fantastic

I’m day 6 in and feel so much worse…really sensitive to noise and much more irritable and anxious. I’ve been told this will settle x

You may also like...